MathSciNet Relay Station
MathSciNet bibliographic data
MR589152 (82f:55018) 55P45 (55Q15)
McGibbon, C. A. Some properties of $H$-spaces of rank $2$. Proc. Amer. Math. Soc. 81 (1981), no. 1, 121–124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement